MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 40MM; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 40MM; SCREW,FIXATION,BONE
Model Number 204.840
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product codes: jds.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a revision and hardware removal.The revision surgery was due to infection and non-union of two (2) cortex screws, one (1) titanium cannulated tibial nail-ex with proximal bend, four (4) titanium locking screw and one (1) titanium end cap.The procedure was successfully completed.The patient's status is unknown.Concomitant devices reported: 3.5mm cortex screw self-tapping 44mm (part number 204.844, lot unknown, quantity 1), 10mm ti cann tibial nail-ex w/prox bend 345mm-sterile (part number 04.034.449s, lot 22p4336, quantity 1), 5.0mm ti locking screw w/t25 stardrive 34mm for im nails (part number 04.005.524, lot unknown, quantity 1), 5.0mm ti locking screw w/t25 stardrive 40mm for im nails (part number 04.005.530, lot unknown, quantity 1), 5.0mm ti locking screw w/t25 stardrive 38mm for im nails (part number 04.005.528, lot unknown, quantity 1), 5.0mm ti locking screw w/t25 stardrive 36mm for im nails (part number 04.005.526, lot unknown, quantity 1), ti end cap with t40 stardrive 0mm ext f/ti tibial nails-ex (part number 04.004.000, lot unknown, quantity 1).This report involves one (1) 3.5mm cortex screw self-tapping 40mm.This is report 1 of 8 for (b)(4).

Brand Name
3.5MM CORTEX SCREW SELF-TAPPING 40MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10108217
Report Number2939274-2020-02571
Device Sequence Number3321014
Product Code HWC
UDI-Device Identifier10886982146380
UDI-Public(01)10886982146380
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204.840
Device Catalogue Number204.84
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2020
Initial Report FDA Received Date06/02/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10MM TI CANN TIBIAL NAIL-EX W/PROX BEND 345MM; 3.5MM CORTEX SCREW SELF-TAPPING 44MM; 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 34MM; 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 36MM; 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 38MM; 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 40MM; TI END CAP WITH T40 STARDRIVE 0MM
Outcome Attributed to Adverse Event Required Intervention;